Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Cardio risk
Oct 3, 2003

Docs,

Are there any HIV meds that you would say have been shown to low in cardiovascular risk? What about ones that have been shown specifically to cause cardio complications?

Thank you!

Response from Dr. Boyle

this is a murky area. The drugs most likely to be associated with cardiac risk are the protease inhibitors, but studies go both ways on this issue and whether they actually do or do not remains controversial. The drugs least likely to be associated with cardiac risk include the nucleoside and non-nucleoside analogs, especially nevirapine which has a very favorable lipid profile associated with it.



Previous
Med Nightmare
Next
Constipation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement